# SDR AALA20041202

- Difficulty date: December 8, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - FORWARD ENTRY DOOR EMERGENCY LIGHT INOPERATIVE.  REPLACED BATTERY PACK FOR FORWARD ENTRY DOOR EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
